# SDR 03FDEA01906

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRC N01585 FOUND CORROSION AT STA 950 10 RBL 11 TO 50 WL 148, RT MLG BANANA FAIRING ATTACH ANGLE.  CORROSION AT BS 950 10, RBL 11 TO 50, WL 148 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED REPAIR ANGLES AND FILLERS AND INSTALLED FOR RT MLG BANANA FAIRING ATTACH ANGLE IAW SRM 51-40-4, 51-30-2.
